advertisement
Question
Posted by: zandrie | 2010-12-07

help please

will i become pregnant whlie beeing on the pill and useing doxitab

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Zandrie
Antibiotics may make your contraceptive pill less effective but low doses doxitab (like for acne) is unlikely to cause pregancy unless it gives you diarrhoea. High doses (like you would use for Tickbite fever) may have a higher risk and then I would advise you to use condoms while on the medication and until you start your new packet of contraceptive.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-12-07

Hallo Zandrie
Antibiotics may make your contraceptive pill less effective but low doses doxitab (like for acne) is unlikely to cause pregancy unless it gives you diarrhoea. High doses (like you would use for Tickbite fever) may have a higher risk and then I would advise you to use condoms while on the medication and until you start your new packet of contraceptive.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement